American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Doowon Koh. Sharp endpoint estimates for the $X$-ray transform and the Radon transform in finite fields. Proc. Amer. Math. Soc. 141 (2013) 2799-2808.
Abstract, references, and article information   
View Article: PDF

[2] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ákos Magyar. On Fourier restriction and the Newton polygon. Proc. Amer. Math. Soc. 137 (2009) 615-625. MR 2448583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eberhard Kaniuth and Gitta Kutyniok. Zeros of the Zak transform on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 3561-3569. MR 1459128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hwai Chiuan Wang. A note on Segal algebras on Euclidean spaces . Proc. Amer. Math. Soc. 72 (1978) 513-518. MR 509245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia